# SDR CA080213009

- Difficulty date: November 1, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 44,249 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Worm Drive
- Part number: B5195
- Condition: Stripped
- Location: Flap Actuator
- Part time: 2,202 cycles
- Component: Actuator, Emb, D22466
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER LANDING, THE WING FLAPS OF AN AC COULD NOT BE RETRACTED. THE ASYMMETRY WARNING SYSTEM HAD BEEN TRIPPED. THE LT AND RT FLAP ACTUATORS WERE REPLACED WITH OVERHAULED UNITS AND THE AC WAS DISPATCHED. UPON DISASSEMBLY OF THE ACTUATOR AT THE OVERHAUL SHOP THE BRASS WORM WHEEL THAT DRIVES THE SCREW JACK WAS FOUND STRIPPED.  AWD 82-07-04R3 PART 2 HAD BEEN COMPLETED FEBRUARY 19, 2007. THE PART HAD ONLY 2202 CYCLES AND 1871.8 HOURS SINCE OVERHAUL AND THE ACCOMPLISHMENT OF THE AWD. (TC NR 20080213009)
